# SDR FDEA2020021860346

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5377833825400
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH SIDE BELOW FLOOR LEVEL AT FRAME 38 INTERCOSTAL LWR FWD CORNER IS CRACKED  REMOVED AND REPLACED FWD CARGO INTERCOSTAL AT FR38 RH SIDE PER A300-600 SRM 51-40-21
